×

Found 2,570 Documents (Results 1–100)

On the existence of certain elliptic solutions of the cubically nonlinear Schrödinger equation. (English. Russian original) Zbl 07864573

Theor. Math. Phys. 219, No. 1, 557-566 (2024); translation from Teor. Mat. Fiz. 219, No. 1, 32-43 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Cauchy problem for a nonlinear Schrödinger equation with a large initial gradient in the weakly dispersive limit. (English. Russian original) Zbl 07864570

Theor. Math. Phys. 219, No. 1, 531-538 (2024); translation from Teor. Mat. Fiz. 219, No. 1, 3-11 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Analysis on compact symmetric spaces: eigenfunctions and nonlinear Schrödinger equations. (English) Zbl 07857668

Cardona, Duván (ed.) et al., Extended abstracts 2021/2022. Methusalem lectures, Ghent, Belgium. Cham: Birkhäuser. Trends Math., Res. Perspect. Ghent Anal. PDE Cent. 3, 235-240 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Almost sure scattering for the one dimensional nonlinear Schrödinger equation. (English) Zbl 07853547

Memoirs of the American Mathematical Society 1480. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6979-5/pbk; 978-1-4704-7817-9/ebook). vii, 87 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the global and singular dynamics of the 2D cubic nonlinear Schrödinger equation on cylinders. (English) Zbl 07835169

PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software